# SDR COMA9660085

- Difficulty date: May 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Bird Strike
- Location: Rt Cockpit
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE ON COPILOTS WINDSHIELD, DURING TAKEOFF.  BIRD STRIKE INSPECTION AND NO DAMAGE FOUND.
